Share Facebook
Crohn's Disease Forum » Your Story » Is feeling lousy part of the disease when on meds


05-04-2014, 07:40 PM   #1
debbie 1954
 
Join Date: May 2014
Location: stanwood, Washington
Is feeling lousy part of the disease when on meds

Hi all,
I am new here, I feel like crap. I'm on Humira and Imuran I take 3 pills a day and Humira weekly. I have burning eyes,body aches,tired,no energy and tough to get thru the day. Bleeding is frequent. Is this normal. I do not experience diarrhea.
05-04-2014, 07:49 PM   #2
theOcean
Moderator
 
theOcean's Avatar
 
Join Date: Jan 2014
Location: Toronto, ON, Canada

My Support Groups:
Bleeding is an indication of inflammation/ulceration and you should call your GI. They will probably put you on prednisone or entocort.

You may also have low iron or B12, but that's due to the inflammation. So you still need to call the doctor.
__________________
Diagnosis: Fistulizing Crohn's, 2011 (originally Dx as Ulcerative Pancolitis)
Past Medication: Pentasa, Remicade, Prednisone, Imuran
Current Medication: Humira (biweekly), 100mg 6mp
Unrelated Medication: 36mg Concerta, 75mg Pregabalin
Currently: In remission!
05-05-2014, 08:09 AM   #3
valleysangel92
Moderator
 
valleysangel92's Avatar
 
Join Date: Dec 2012
Location: United Kingdom

My Support Groups:
Hi there.. I'm sorry you are feeling so icky, unfortunately, many of the medications for crohns can take a while to kick in and bring things under control, so we might still feel off for a while after starting them, also, a lot of them have side effects, one of which can be joint pain. How long have you been taking these medications?

Bleeding can be a sign of active inflammation, so you should let your doctor know about it if you haven't already done that. Make sure you get your vitamin and mineral levels checked out as well, there are all sorts of deficiencies connected to IBD, many of which can cause or exacerbate the symptoms that you are describing. Bleeding is never 'normal' but it is fairly common, and so is fatigue, so you do still need to contact the doctor.
__________________


Nicola
coeliac disease/Osteopenia /Crohns/Arthritis/
laperoscopic hemicolectomy 25/06/ 2013

Meds- Vedolizumab, sulfasalazine, Lansoprazole, Vitamin D, prochlorperazine, Oramorph, MST, B12 shots My journey with crohns: http://glutenfreecookiemonster.wordpress.com/

Allergic to - inflectra, aza

Non CD meds - Gabapentin, paracetamol, ventolin
05-05-2014, 08:09 AM   #4
valleysangel92
Moderator
 
valleysangel92's Avatar
 
Join Date: Dec 2012
Location: United Kingdom

My Support Groups:
Hi there.. I'm sorry you are feeling so icky, unfortunately, many of the medications for crohns can take a while to kick in and bring things under control, so we might still feel off for a while after starting them, also, a lot of them have side effects, one of which can be joint pain. How long have you been taking these medications?

Bleeding can be a sign of active inflammation, so you should let your doctor know about it if you haven't already done that. Make sure you get your vitamin and mineral levels checked out as well, there are all sorts of deficiencies connected to IBD, many of which can cause or exacerbate the symptoms that you are describing. Bleeding is never 'normal' but it is fairly common, and so is fatigue, so you do still need to contact the doctor.
05-05-2014, 10:20 AM   #5
Dml15
 
Join Date: May 2014

My Support Groups:
my husband is currently taking 2 shots every week. His doctor always finds what is best for him. It is not uncommon for them to change dosage etc. I would go back and see what can work better for you..... I hope you hear the word "remission " sometime soon. Keep your head up!
Reply

Crohn's Disease Forum » Your Story » Is feeling lousy part of the disease when on meds
Thread Tools


All times are GMT -5. The time now is 05:44 PM.
Copyright 2006-2017 Crohnsforum.com